# SDR CA190325022

- Difficulty date: March 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pin
- Part number: 1C13221
- Condition: Out Of Limits
- Location: Crew Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A RECENTLY DISCOVERED QUALITY ESCAPE INVOLVING METERING PINS ON SEVERAL REGIONAL JET PILOT SEATS (1400, 1405, AND 1406 SEAT MODELS USED ON BOMBARDIER AIRCRAFT).  THE NONCONFORMANCE WAS DISCOVERED WHEN BOMBARDIER REJECTED A PILOT SEAT FROM THEIR MANUFACTURING LINE DUE TO THE INABILITY TO LOCK THE SEAT PROPERLY IN THE SEAT TRACKS. INVESTIGATION FOUND THAT THE METERING PIN USED TO ENGAGE THE TRACK WAS WRONG AND WAS ACTUALLY OVERSIZE FOR THAT SPECIFIC APPLICATION. THE CORRECT, SMALLER PIN (1C1322-1) WAS SUBSTITUTED WITH A LARGER PIN (1C1322-5). A QUICK INVESTIGATION INTO THE POTENTIAL CAUSE FOUND THAT THE PARTS ARE INTERCHANGEABLE AND INDISTINGUISHABLE EXCEPT FOR A DIAMETER OF 0.046 .
